# SDR AALA20111015TUL03

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WORN AREA ON UPPER TRAILING EDGE OF NUMBER 3 SLAT BOTTOM SIDE FROM CONTACT WITH HIGH SPOT IN FIXED LEADING EDGE.  INSTALLED FLUSH DOUBLER PER SRM 51-70-10-2R.
